《Peking Mathematical Journal》

作品数:63被引量:16H指数:2
导出分析报告
《Peking Mathematical Journal》
主办单位:北京大学
最新期次:2024年2期更多>>
发文主题:CONJECTUREGLOBALSINGULARITYLOGSTEADY更多>>
发文领域:理学医药卫生更多>>
发文基金:国家自然科学基金更多>>
-

检索结果分析

结果分析中...
条 记 录,以下是1-10
视图:
排序:
Modules at Boundary Points,Fiberwise Bergman Kernels,and Log-Subharmonicity
《Peking Mathematical Journal》2024年第2期441-470,共30页Shijie Bao Qi’an Guan 
supported by National Key R&D Program of China 2021YFA1003100,NSFC-11825101,NSFC-11522101 and NSFC-11431013。
In this article,we consider Bergman kernels with respect to modules at boundary points,and obtain a log-subharmonicity property of the Bergman kernels,which implies a concavity property related to the Bergman kernels....
关键词:Bergmankernels L^(2)extension Strong opennessproperty 
Bernstein Eigenvarieties
《Peking Mathematical Journal》2024年第2期471-642,共172页Christophe Breuil Yiwen Ding 
supported by the C.N.R.S and is a member of the A.N.R.project CLap-CLap ANR-18-CE40-0026;supported by the NSFC Grant No.8200905010 and No.8200800065.
We construct parabolic analogues of(global)eigenvarieties,of patched eigenvarieties and of(local)trianguline varieties,that we call,respectively,Bernstein eigenvarieties,patched Bernstein eigenvarieties,and Bernstein ...
关键词:Galois representation Automorphic representation Eigenvariety Parabolic group Companion constituent Bernstein center 
Quantitative Derivation of the Euler-Poisson Equation from Quantum Many-Body Dynamics被引量:1
《Peking Mathematical Journal》2024年第2期643-711,共69页Xuwen Chen Shunlin Shen Zhifei Zhang 
X.Chen was supported in part by NSF grant DMS-2005469 and a Simons fellowship numbered 916862;S.Shen was supported in part by the Postdoctoral Science Foundation of China under Grant 2022M720263;Z.Zhang was supported in part by NSF of China under Grant 12171010 and 12288101.
We study the three dimensional quantum many-body dynamics with repulsive Coulomb interaction in the mean-field setting.The Euler-Poisson equation is its limit as the particle number tends to infinity and Planck’s con...
关键词:Euler-Poissonequation BBGKY hierarchy Quantum many-body dynamics Modulated energy 
Schur Q-Polynomials and Kontsevich-Witten Tau Function
《Peking Mathematical Journal》2024年第2期713-758,共46页Xiaobo Liu Chenglang Yang 
partially supported by NSFC grants 11890662 and 11890660.
Using matrix model,Mironov and Morozov recently gave a formula which represents Kontsevich-Witten tau function as a linear expansion of Schur Q-polynomials.In this paper,we will show directly that the Q-polynomial exp...
关键词:Kontsevich-Wittentaufunction Schur Q-polynomials BKP hierarchy 
Escobar’s Conjecture on a Sharp Lower Bound for the First Nonzero Steklov Eigenvalue
《Peking Mathematical Journal》2024年第2期759-778,共20页Chao Xia Changwei Xiong 
supported by NSFC(Grant nos.11871406,12271449);supported by Australian Laureate Fellowship FL150100126 of the Australian Research Council;National Key R and D Program of China 2021YFA1001800 and NSFC(Grant no.12171334).
It was conjectured by Escobar(J Funct Anal 165:101–116,1999)that for an ndimensional(n≥3)smooth compact Riemannian manifold with boundary,which has nonnegative Ricci curvature and boundary principal curvatures bound...
关键词:Stekloveigenvalue Laplacian eigenvalue Sharp bound Nonnegative sectional curvature 
Boundedness of Complements for Log Calabi-Yau Threefolds
《Peking Mathematical Journal》2024年第1期1-33,共33页Guodu Chen Jingjun Han Qingyuan Xue 
supported by the China Post-doctoral Science Foundation(Grant Nos.BX2021269 and 2021M702925);supported by National Key Research and Development Program of China(Grant No.2020YFA0713200);supported by NSF Research Grants(Nos.DMS-1801851 and DMS-1952522);by a grant from the Simons Foundation(Award Number:256202).
In this paper,we study the theory of complements,introduced by Shokurov,for Calabi-Yau type varieties with the coefficient set[0,1].We show that there exists afinite set of positive integers N,such that if a threefold p...
关键词:COMPLEMENTS Log Calabi-Yau pairs Fano varieties 
The Derivation of the Compressible Euler Equation from Quantum Many-Body Dynamics被引量:1
《Peking Mathematical Journal》2024年第1期35-90,共56页Xuwen Chen Shunlin Shen Jiahao Wu Zhifei Zhang 
X.Chen was supported in part by NSF grant DMS-2005469 and a Simons fellowship numbered 916862;S.Shen was supported in part by the Postdoctoral Science Foundation of China under Grant 2022M720263;Z.Zhang was supported in part by NSF of China under Grant 12171010 and 12288101.
We study the three-dimensional many-particle quantum dynamics in mean-field set-ting.We forge together the hierarchy method and the modulated energy method.We prove rigorously that the compressible Euler equation is t...
关键词:Compressible Euler equation BBGKY hierarchy Quantum many-body dynamics Klainerman-Machedon bounds Modulated energy 
Concavity Property of Minimal L^(2)Integrals with Lebesgue Measurable GainⅣ:Product of Open Riemann Surfaces
《Peking Mathematical Journal》2024年第1期91-154,共64页Qi’an Guan Zheng Yuan 
supported by National Key R&D Program of China 2021YFA1003100,NSFC-11825101,NSFC-11522101 and NSFC-11431013.
In this article,we present characterizations of the concavity property of minimal L^(2)integrals degenerating to linearity in the case of products of analytic subsets on products of open Riemann surfaces.As applicatio...
关键词:Plurisubharmonic function Multiplier ideal sheaf Minimal L^(2)integral CONCAVITY Optimal L^(2)extension theorem 
A Restriction Estimate for Surfaces with Negative Gaussian Curvatures
《Peking Mathematical Journal》2024年第1期155-202,共48页Shaoming Guo Changkeun Oh 
supported by NSF grant DMS-1800274.
We prove L^(p)bounds for the Fourier extension operators associated to smooth surfaces in R^(3)with negative Gaussian curvatures for every p>3.25.
关键词:Fourier restriction estimates Negative curvature Polynomial methods 
Anosov-Katok Constructions for Quasi-Periodic SL(2,R)Cocycles
《Peking Mathematical Journal》2024年第1期203-245,共43页Nikolaos Karaliolios Xu Xu Qi Zhou 
N.Karaliolios was partially supported by LABEX CEMPI(ANR-11-LABX-0007-01)while a post-doc at Université de Lille;.Q.Zhou was partially supported by National Key R&D Program of China(No.2020YFA0713300);NSFC(Grant No.12071232);The Science Fund for Distinguished Young Scholars of Tianjin(No.19JCJQJC61300);Nankai Zhide Foundation。
We prove that if the frequency of the quasi-periodic SL(2,R)cocycle is Diophantine,then each of the following properties is dense in the subcritical regime:for any 1/2<κ<1,the Lyapunov exponent is exactlyκ-Hölder co...
关键词:QUASI-PERIODIC Anosov-Katok construction Almost-reducibility 
检索报告 对象比较 聚类工具 使用帮助 返回顶部